# SDR HALA0218080800362

- Difficulty date: August 5, 2018
- Submitted: August 9, 2018
- Operation: Air carrier
- Aircraft: N493HA
- Make and model: Boeing 717-200
- Aircraft serial: 55184
- Aircraft time: 21,514 hours, 27,998 cycles
- System (JASC): 2422 · AC Inverter
- Part: Static Inverter
- Part number: ASH7341
- Part serial: MG1925
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 1,208 hours, 339 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY POWER TEST, A BUZZING SOUND WAS OBSERVED FROM THE EE COMPARTMENT AND ACCOMPANIED BY AN EMERGENRY POWER TEST FAIL.  REPLACED THE STATIC INVERTER IAW AMM 24-24-01, OPS CHECKED OK. OK FOR SERVICE.
